| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
08/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona medial congruent articular surface right 10mm catalog #: 42522100310 lot #: 64477721, persona cruciate retaining narrow porous femoral component catalog #: 42502205802 lot #: 64708676, nexgen trabecular metal standard primary patella catalog #: 00587806532 lot #: 64872210.The complainant has indicated that the product will not be returned to zimmer biomet for investigation due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : investigation incomplete.
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address pain and tibial loosening approximately thirty-one (31) months post-operatively.Attempts have been made, however, no additional information is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Photograph provided shows that the pegs are fractured; however, per information received the pegs fractured during removal of device.X-rays received and previously reported could not confirm the device had loosened.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.